Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Clay colored stools, increased bilrubin in blood, bloating, burping. History of acid reflux. Treatment?

Hi. I have clay coloured stools . Increased bilirubin in the blood. Stomach pain and bloating mainly after eating , foul smelling burps and flatulence . Tiredness. Fatigue, it s really getting me down!! I have acid reflux and tried to come off omeprazole. Big mistake because that is when the main pain in stomach started!!
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  919
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have itching in body, yellow discoloration of eyes and sclera.
You are suffering from obstructive jaundice and cause may be pancreatic pathology or gall stones.
Pain increasing after meal occurs only in three conditions: acute/ chronic pancreatitis, acute/ chronic cholecystitis/ peptic ulcer disease.
You should consult with physician and gastro-physician and should go for ultrasound imaging on urgent basis.
You should also go for complete blood count, liver function test, serum electrolytes, renal function test and CT/ MRI scan brain, if needed.
Treatment can be decided once the cause is found.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor